Almost-sure path properties of (2, d, [beta])-superprocesses
Donald A. Dawson and
Vladimir Vinogradov
Stochastic Processes and their Applications, 1994, vol. 51, issue 2, 221-258
Abstract:
We obtain exact almost-sure estimates for the short-time propagation of the closed support of (2, d, [beta])-superprocesses. Upper estimates are derived by solving a certain singular non-linear evolution equation, whereas lower estimates are obtained by the use of the branching-particle-system approximation.
Keywords: Superprocess; Branching; particle; system; Modulus; of; continuity; Rate; of; convergence; Non-linear; evolution; equation (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90043-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:51:y:1994:i:2:p:221-258
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().